Downloading: A Study of Some Geometric Properties of Meromorphic Univalent Functions Associated with Ruscheweyh Derivative
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Your Article PDF will be Downloaded in Next Seconds

A Study of Some Geometric Properties of Meromorphic Univalent Functions Associated with Ruscheweyh Derivative

Kassim A. Jassim, Faeza Khaleel Shabeeb

We presented in this paper a new class S (, , ) containing meromorphic univalent in functions in the punctured unit disk.We obtained many geometric properties, likes coefficient inequality, distortion and growth theorems, radii of starlikeness and convexity, extreme points, convex linear combination, arithmetic mean, hadamard product, closure theorems, neighborhood and partial sums results.

Keywords: #NAME

Edition: Volume 6 Issue 7, July 2017

Pages: 1166 - 1170

ART20175494



Top